# SDR 90XR042708

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: General aviation
- Aircraft: N90XR
- Make and model: Lear 45LEAR
- Aircraft serial: 2090
- Aircraft time: 342 hours, 290 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS62306H0073
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 342 hours, 290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT THE PILOTS NOTED THAT MAIN HYDRAULIC SYSTEM LOST PRESSURE.  INITIATED AN UNSCHEDULED LANDING.  AFTER INSPECTION, THE LT ENGINE DRIVEN HYDRAULIC PRESSURE PUMP LINE WAS LEAKING.  THE PRESSURE LINE AND BOTH HYDRAULIC PUMPS WERE REPLACED, WITH NEW PARTS, IAW THE MM.
